Advanced

Embedding constants of trilinear Schatten-von Neumann classes

Kühn, Thomas and Peetre, Jaak LU (2006) In Proc.Estonian Acad. Sci.Phys.Math 55(3). p.174-181
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Proc.Estonian Acad. Sci.Phys.Math
volume
55
issue
3
pages
174 - 181
language
English
LU publication?
yes
id
6a56aa20-3c28-4417-9b2d-35f73f9108a9 (old id 959133)
date added to LUP
2008-01-28 08:45:51
date last changed
2016-04-16 11:25:09
@article{6a56aa20-3c28-4417-9b2d-35f73f9108a9,
  author       = {Kühn, Thomas and Peetre, Jaak},
  language     = {eng},
  number       = {3},
  pages        = {174--181},
  series       = {Proc.Estonian Acad. Sci.Phys.Math},
  title        = {Embedding constants of trilinear Schatten-von Neumann classes},
  volume       = {55},
  year         = {2006},
}